MathSciNet Relay Station
MathSciNet bibliographic data
MR222514 (36 #5565) 40.46 (46.00)
Maddox, I. J. Paranormed sequence spaces generated by infinite matrices. Proc. Cambridge Philos. Soc. 64 1968 335–340.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement